A Voronovskaya-type theorem

Authors

  • Mircea Ivan Technical University of Cluj-Napoca
  • Ioan Raşa Technical University of Cluj-Napoca

Abstract

We give an asymptotic estimation for some sequences of divided differences. We use this estimation to obtain a Voronovskaya-type formula involving linear positive operators.

Downloads

Published

2001-02-01

How to Cite

Ivan, M., & Raşa, I. (2001). A Voronovskaya-type theorem. Rev. Anal. Numér. ThéOr. Approx., 30(1), 47-54. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2001-vol30-no1-art6

Issue

Section

Articles